Affordable Access

Publisher Website

A short proof of Minc's conjecture

Authors
Journal
Journal of Combinatorial Theory Series A
0097-3165
Publisher
Elsevier
Publication Date
Volume
25
Issue
1
Identifiers
DOI: 10.1016/0097-3165(78)90036-5

Abstract

Abstract A short proof is given of the following conjecture of Minc, proved in 1973 by Brègman. Let A be a n × n − (0, 1)-matrix with r i ones in row i. Then per A ⩽ π i=1 nr i! 1 r i .

There are no comments yet on this publication. Be the first to share your thoughts.